# SDR AALA2019041549017

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 56,401 hours, 28,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 30932
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CEILING EMERGENCY EXIT LIGHTS INOP. BETWEEN ROW 13 AND 21. REPLACED BATTERY PACK IAW AMM 33-53-00. OPS TEST OK.
